Open Access
1998/1999 Adjoint Classes of Generalized-Stieltjes Integrable Functions
Hanxiang Chen
Real Anal. Exchange 24(1): 139-148 (1998/1999).


The present paper gives a pair of adjoint classes of Riemann-Stieltjes integrable functions and two pairs of adjoint classes of generalized Stieltjes integrable functions.


Download Citation

Hanxiang Chen. "Adjoint Classes of Generalized-Stieltjes Integrable Functions." Real Anal. Exchange 24 (1) 139 - 148, 1998/1999.


Published: 1998/1999
First available in Project Euclid: 23 March 2011

zbMATH: 0945.26013
MathSciNet: MR1691741

Primary: 26A42

Keywords: generalized Stieltjes integral

Rights: Copyright © 1998 Michigan State University Press

Vol.24 • No. 1 • 1998/1999
Back to Top